# SDR SWAA2022052409885

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 55,629 hours, 33,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: L/H Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW SIGN COVER MISSING ON A/C LEFT / [01] INSTALLED LEFT EMERGENCY EXIT EXIT ROW EXIT SIGN COVER AS PER REF AMM 33-51-01
